Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Getting motions after taking sodium pico sulphate. Suggest remedy

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
I am getting gripping and motions every two hours after taking 2 tsps. of sodium pico sulphate previous night what is the remedy
Posted Sun, 17 Nov 2013 in Digestion and Bowels
Answered by Dr. Het Ram Bishnoi 2 hours later
Brief Answer:

Detailed Answer:

Thanks for the query.

CABG operation , 75 years ,motions.
The cause is sodium picosulphate.
In my opinion Racecadotril XXXXXXX will help you .

Banana, tepid water sip by sip, fat free curd will also provide relief. Sugar, salt(low) +lemon juice also helpful.
Good luck. Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor